MAUDE Adverse Event Report: Saluda Medical PTY LTD Evoke Closed Loop Stimulator (CLS) (US); SCS IPG

Saluda Medical PTY LTD Evoke Closed Loop Stimulator (CLS) (US); SCS IPG
Model Number 102901
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 08/24/2026
Type of Reportable Event Serious Injury

Brand Name
Evoke Closed Loop Stimulator (CLS) (US)
Common Device Name
SCS IPG
Manufacturer (Section D)
Saluda Medical PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
Saluda Medical Pty Ltd
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
sadie mauser
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key50811583
Report Number3021836309-2026-00279
Device Sequence Number8653262
Product Code LGW
UDI-Device Identifier09352307001572
UDI-Public09352307001572
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102901
Device Catalogue Number3042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown